# SDR CA120424009

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,219 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Cracked
- Location: Engine
- Part time: 1,116 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER CRACK BARREL FROM HEAD FLANGE TOWARD CYLINDER ATTACHMENT FLANGE UNDER PUSHROD AREA.  CYLINDER WAS REMOVED DUE TO LOW COMPRESSION PROBLEM, FOUND CRACK DURING REMOVAL.  CRACK LENGTH 2.5".  CYLINDER WAS INSTALLED NEW AT O/H AND WAS REMOVED DURING CASE REPLACEMENT AT 585.5 HRS AND REINSTALLED.  CYLINDER TOTAL TIME SINCE NEW 1115.6 HRS.
